Ask a doctor

Why Are The Corners of Mouth Different After Juvederm?

Hello, I had Juvederm dissolved at the corners of my mouth and under lip corners 6 days ago. I think there may still be some slight bruising, but my smile looks weird, it feels swollen where myn"drool lines" would be down my chin, and I have saliva slightly pooling in one corner. What might possibly be happening here? Thank you!

Doctor Answers (5)

Why Are The Corners of Mouth Different After Juvederm?

+1

Its still very early to tell your final result after having hyaluronidase injected. Give it a full two weeks for the swelling to heal to see your end result. Contact your medical provider for any further assistance if this issue continues. 

Best regards 

 

 

 

 


Los Angeles Plastic Surgeon
5.0 out of 5 stars 218 reviews

Corners of the mouth different after Juvederm

+1

  Six days is an awfully short time to assess the results of your Juvederm treatment.  You may still be swollen from the procedure itself.  Also, it is difficult to assess what you are referring to without photos.  I would suggest you return to the doctor who treated you with your concerns.

Lawrence Kass, MD
Saint Petersburg Oculoplastic Surgeon
4.5 out of 5 stars 42 reviews

Juvederm in the commisures of the mouth

+1

I would reiterate to wait a week or so for the swelling to diminish from potential bruising as this is a very vascular area. Having said that, you probably got a tadmore product in the lower lip near the commisure, which protrudes the corner of the lip outwards and this may cause the drooling. Conservative injection is always preferable as you can always return to have more product placed during subsequent visits. This may cost more, but ir reduces undesirable outcomes.

Hratch Karamanoukian, MD, FACS
Buffalo General Surgeon
4.5 out of 5 stars 7 reviews

You might also like...

Asymmetry after Juvederm to the corners of mouth

+1

Since there is no photo it's harder to give you any specific recommendation. It's not uncommon to have fullness sensation after filler injection to the lower corner of the mouth, especially with Juvederm. If when you smile the lower part of the lip is not moving then either the nerve may be irritated or the fullness of Juvederm is limiting the movement. In either case, it should be self limiting. Follow up with your surgeon and see if Hyaluronidase may help dissolve some of the filler.

Best wishes,

Stewart Wang, MD, FACS
Los Angeles Plastic Surgeon
4.5 out of 5 stars 23 reviews

Cosmetic Surgery is an art and a science

+1

Thank you for the question. Juvaderm works by allowing water in your body to attatch to the filler. Since this process is ongoing for several months, give it some more time. Your previous doctor is a better source than I to answer this. Dr Thomas Narsete Austin, Tx

Thomas A. Narsete, MD
Greenwood Village Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.